Filters : "Cadernos de Matemática" Limpar

Filters



Refine with date range


  • In: Cadernos de Matemática. Unidade: FFCLRP

    Subjects: Equações Diferenciais Funcionais, Equações Diferenciais Ordinárias, Equações Integrais

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AZEVEDO, Kátia Andréia Gonçalves de; BONOTTO, E. M. On asymptotic stability in impulsive semidynamical systems. Cadernos de Matemática, São Carlos, v. 12, p. 31-49, 2011. DOI: 10.1007/s10883-013-9183-6.
    • APA

      Azevedo, K. A. G. de, & Bonotto, E. M. (2011). On asymptotic stability in impulsive semidynamical systems. Cadernos de Matemática, 12, 31-49. doi:10.1007/s10883-013-9183-6
    • NLM

      Azevedo KAG de, Bonotto EM. On asymptotic stability in impulsive semidynamical systems. Cadernos de Matemática. 2011 ; 12 31-49.
    • Vancouver

      Azevedo KAG de, Bonotto EM. On asymptotic stability in impulsive semidynamical systems. Cadernos de Matemática. 2011 ; 12 31-49.
  • In: Cadernos de Matemática. Unidades: ICMC, IME

    Subjects: Anéis E álgebras Comutativos

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERREIRA, Vitor de Oliveira; GONÇALVES, Jairo Zacarias; MANDEL, Arnaldo. Free symmetric and unitary pairs in division rings with involution. Cadernos de Matemática, São Carlos, SP, v. 3, n. 1, p. 45-60, 2002. Disponível em: < http://conteudo.icmc.usp.br/CMS/Arquivos/arquivos_enviados/BIBLIOTECA_113_v3n1a3.pdf >.
    • APA

      Ferreira, V. de O., Gonçalves, J. Z., & Mandel, A. (2002). Free symmetric and unitary pairs in division rings with involution. Cadernos de Matemática, 3( 1), 45-60. Recuperado de http://conteudo.icmc.usp.br/CMS/Arquivos/arquivos_enviados/BIBLIOTECA_113_v3n1a3.pdf
    • NLM

      Ferreira V de O, Gonçalves JZ, Mandel A. Free symmetric and unitary pairs in division rings with involution [Internet]. Cadernos de Matemática. 2002 ; 3( 1): 45-60.Available from: http://conteudo.icmc.usp.br/CMS/Arquivos/arquivos_enviados/BIBLIOTECA_113_v3n1a3.pdf
    • Vancouver

      Ferreira V de O, Gonçalves JZ, Mandel A. Free symmetric and unitary pairs in division rings with involution [Internet]. Cadernos de Matemática. 2002 ; 3( 1): 45-60.Available from: http://conteudo.icmc.usp.br/CMS/Arquivos/arquivos_enviados/BIBLIOTECA_113_v3n1a3.pdf
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Topologia

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MOCHIDA, Dirce Kiyomi Hayashida; ROMERO-FUSTER, Maria del Carmen; RUAS, Maria Aparecida Soares. Inflection points and nonsingular embeddings of surfaces in 'IR POT. 5'. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 227-238, 2000.
    • APA

      Mochida, D. K. H., Romero-Fuster, M. del C., & Ruas, M. A. S. (2000). Inflection points and nonsingular embeddings of surfaces in 'IR POT. 5'. Cadernos de Matemática, 01( 01), 227-238.
    • NLM

      Mochida DKH, Romero-Fuster M del C, Ruas MAS. Inflection points and nonsingular embeddings of surfaces in 'IR POT. 5'. Cadernos de Matemática. 2000 ;01( 01): 227-238.
    • Vancouver

      Mochida DKH, Romero-Fuster M del C, Ruas MAS. Inflection points and nonsingular embeddings of surfaces in 'IR POT. 5'. Cadernos de Matemática. 2000 ;01( 01): 227-238.
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Funções Especiais

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; GENTILE, Claudia Buttarello. Comparison results for nonlinear parabolic equations with monotone principal part. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 167-184, 2000.
    • APA

      Carvalho, A. N. de, & Gentile, C. B. (2000). Comparison results for nonlinear parabolic equations with monotone principal part. Cadernos de Matemática, 01( 01), 167-184.
    • NLM

      Carvalho AN de, Gentile CB. Comparison results for nonlinear parabolic equations with monotone principal part. Cadernos de Matemática. 2000 ;01( 01): 167-184.
    • Vancouver

      Carvalho AN de, Gentile CB. Comparison results for nonlinear parabolic equations with monotone principal part. Cadernos de Matemática. 2000 ;01( 01): 167-184.
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Funções Especiais

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; CHOLEWA, Jan W. Strongly damped wave equations with critical nonlinearities I: case 0 = 1/2. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 209-226, 2000.
    • APA

      Carvalho, A. N. de, & Cholewa, J. W. (2000). Strongly damped wave equations with critical nonlinearities I: case 0 = 1/2. Cadernos de Matemática, 01( 01), 209-226.
    • NLM

      Carvalho AN de, Cholewa JW. Strongly damped wave equations with critical nonlinearities I: case 0 = 1/2. Cadernos de Matemática. 2000 ;01( 01): 209-226.
    • Vancouver

      Carvalho AN de, Cholewa JW. Strongly damped wave equations with critical nonlinearities I: case 0 = 1/2. Cadernos de Matemática. 2000 ;01( 01): 209-226.
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Topologia

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARRAUT VERGARA, Jose Luis. Circle leaves of two dimensional foliations. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 185-207, 2000.
    • APA

      Arraut Vergara, J. L. (2000). Circle leaves of two dimensional foliations. Cadernos de Matemática, 01( 01), 185-207.
    • NLM

      Arraut Vergara JL. Circle leaves of two dimensional foliations. Cadernos de Matemática. 2000 ; 01( 01): 185-207.
    • Vancouver

      Arraut Vergara JL. Circle leaves of two dimensional foliations. Cadernos de Matemática. 2000 ; 01( 01): 185-207.
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Funções Especiais

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MENEGATTO, Valdir Antônio; PERON, Ana Paula. Positive definite kernels on complex spheres. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 113-123, 2000.
    • APA

      Menegatto, V. A., & Peron, A. P. (2000). Positive definite kernels on complex spheres. Cadernos de Matemática, 01( 01), 113-123.
    • NLM

      Menegatto VA, Peron AP. Positive definite kernels on complex spheres. Cadernos de Matemática. 2000 ;01( 01): 113-123.
    • Vancouver

      Menegatto VA, Peron AP. Positive definite kernels on complex spheres. Cadernos de Matemática. 2000 ;01( 01): 113-123.
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Funções Especiais

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CREMA, Janete; BOLDRINI, José Luiz. More on forced periodic solutions of quasi-parabolic equations. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 71-87, 2000.
    • APA

      Crema, J., & Boldrini, J. L. (2000). More on forced periodic solutions of quasi-parabolic equations. Cadernos de Matemática, 01( 01), 71-87.
    • NLM

      Crema J, Boldrini JL. More on forced periodic solutions of quasi-parabolic equations. Cadernos de Matemática. 2000 ;01( 01): 71-87.
    • Vancouver

      Crema J, Boldrini JL. More on forced periodic solutions of quasi-parabolic equations. Cadernos de Matemática. 2000 ;01( 01): 71-87.
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Funções Especiais

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; GENTILE, Claudia Buttarello. Asymptotic behaviour of nonlinear parabolic equations with monotone principal part. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 145-166, 2000. DOI: 10.1016/s0022-247x(03)00037-4.
    • APA

      Carvalho, A. N. de, & Gentile, C. B. (2000). Asymptotic behaviour of nonlinear parabolic equations with monotone principal part. Cadernos de Matemática, 01( 01), 145-166. doi:10.1016/s0022-247x(03)00037-4
    • NLM

      Carvalho AN de, Gentile CB. Asymptotic behaviour of nonlinear parabolic equations with monotone principal part. Cadernos de Matemática. 2000 ;01( 01): 145-166.
    • Vancouver

      Carvalho AN de, Gentile CB. Asymptotic behaviour of nonlinear parabolic equations with monotone principal part. Cadernos de Matemática. 2000 ;01( 01): 145-166.
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Topologia

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, James William; TARI, Farid. Families of surfaces in 'IR POT. 4'. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 239-260, 2000.
    • APA

      Bruce, J. W., & Tari, F. (2000). Families of surfaces in 'IR POT. 4'. Cadernos de Matemática, 01( 01), 239-260.
    • NLM

      Bruce JW, Tari F. Families of surfaces in 'IR POT. 4'. Cadernos de Matemática. 2000 ; 01( 01): 239-260.
    • Vancouver

      Bruce JW, Tari F. Families of surfaces in 'IR POT. 4'. Cadernos de Matemática. 2000 ; 01( 01): 239-260.
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Topologia

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MANCINI, Solange; RUAS, Maria Aparecida Soares; TEIXEIRA, Marco Antonio. On divergent diagrams of finite codimension. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 1-14, 2000.
    • APA

      Mancini, S., Ruas, M. A. S., & Teixeira, M. A. (2000). On divergent diagrams of finite codimension. Cadernos de Matemática, 01( 01), 1-14.
    • NLM

      Mancini S, Ruas MAS, Teixeira MA. On divergent diagrams of finite codimension. Cadernos de Matemática. 2000 ; 01( 01): 1-14.
    • Vancouver

      Mancini S, Ruas MAS, Teixeira MA. On divergent diagrams of finite codimension. Cadernos de Matemática. 2000 ; 01( 01): 1-14.
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Topologia, Funções Especiais

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; GODOY, Sandra Maria Semensato de; LADEIRA, Luiz Augusto da Costa. A formula for the area of a surface. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 281-289, 2000.
    • APA

      Biasi, C., Godoy, S. M. S. de, & Ladeira, L. A. da C. (2000). A formula for the area of a surface. Cadernos de Matemática, 01( 01), 281-289.
    • NLM

      Biasi C, Godoy SMS de, Ladeira LA da C. A formula for the area of a surface. Cadernos de Matemática. 2000 ;01( 01): 281-289.
    • Vancouver

      Biasi C, Godoy SMS de, Ladeira LA da C. A formula for the area of a surface. Cadernos de Matemática. 2000 ;01( 01): 281-289.
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Topologia

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, James William; TARI, Farid. Duality and implicit differential equations. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 29-52, 2000. DOI: 10.1088/0951-7715/13/3/315.
    • APA

      Bruce, J. W., & Tari, F. (2000). Duality and implicit differential equations. Cadernos de Matemática, 01( 01), 29-52. doi:10.1088/0951-7715/13/3/315
    • NLM

      Bruce JW, Tari F. Duality and implicit differential equations. Cadernos de Matemática. 2000 ;01( 01): 29-52.
    • Vancouver

      Bruce JW, Tari F. Duality and implicit differential equations. Cadernos de Matemática. 2000 ;01( 01): 29-52.
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Funções Especiais

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARRIETA, José M; CARVALHO, Alexandre Nolasco de; RODRIGUEZ-BERNAL, Aníbal. Upper semicontinuity for attractors of parabolic problems with localized large diffusion and nonlinear boundary conditions. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 89-111, 2000.
    • APA

      Arrieta, J. M., Carvalho, A. N. de, & Rodriguez-Bernal, A. (2000). Upper semicontinuity for attractors of parabolic problems with localized large diffusion and nonlinear boundary conditions. Cadernos de Matemática, 01( 01), 89-111.
    • NLM

      Arrieta JM, Carvalho AN de, Rodriguez-Bernal A. Upper semicontinuity for attractors of parabolic problems with localized large diffusion and nonlinear boundary conditions. Cadernos de Matemática. 2000 ;01( 01): 89-111.
    • Vancouver

      Arrieta JM, Carvalho AN de, Rodriguez-Bernal A. Upper semicontinuity for attractors of parabolic problems with localized large diffusion and nonlinear boundary conditions. Cadernos de Matemática. 2000 ;01( 01): 89-111.
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Funções Especiais

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CREMA, Janete; BOLDRINI, José Luiz. Periodic solutions of quasilinear equations with discontinuous perturbations. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 53-69, 2000.
    • APA

      Crema, J., & Boldrini, J. L. (2000). Periodic solutions of quasilinear equations with discontinuous perturbations. Cadernos de Matemática, 01( 01), 53-69.
    • NLM

      Crema J, Boldrini JL. Periodic solutions of quasilinear equations with discontinuous perturbations. Cadernos de Matemática. 2000 ;01( 01): 53-69.
    • Vancouver

      Crema J, Boldrini JL. Periodic solutions of quasilinear equations with discontinuous perturbations. Cadernos de Matemática. 2000 ;01( 01): 53-69.
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Funções Especiais

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SUN, Xingping; MENEGATTO, Valdir Antônio. Strictly positive definite functions on the complex hilbert sphere. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 15-28, 2000.
    • APA

      Sun, X., & Menegatto, V. A. (2000). Strictly positive definite functions on the complex hilbert sphere. Cadernos de Matemática, 01( 01), 15-28.
    • NLM

      Sun X, Menegatto VA. Strictly positive definite functions on the complex hilbert sphere. Cadernos de Matemática. 2000 ;01( 01): 15-28.
    • Vancouver

      Sun X, Menegatto VA. Strictly positive definite functions on the complex hilbert sphere. Cadernos de Matemática. 2000 ;01( 01): 15-28.


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020